The Wrong Effect Of Administering Drugs When Potassium Deficiency?

Illustration of The Wrong Effect Of Administering Drugs When Potassium Deficiency?
Illustration: The Wrong Effect Of Administering Drugs When Potassium Deficiency? health.harvard.edu

I have a brother, before the doctor did not know what kind of illness he was then he was given typhus medicine, it turned out that when he was taken to another hospital it was stated that he was deficient in potassium. automatically he got the wrong medicine. what is the effect on his psychological condition? until now he is like a daze. no need to bring a psychiatrist

1 Answer:

Hi Monica,

Thank you for asking HealthReplies.com.

A good doctor will only give a certain drug or medical action based on careful clinical considerations referring to the examination being performed. A diagnosis of typhus (typhoid fever), for example, will only be confirmed after a doctor has conducted an in-depth interview, a thorough physical examination, laboratory tests, or some other supporting tests. Treatment of typhus can be done by administering antibiotics and various other treatments according to the complaints that arise. Of course, doctors give typhus treatment if indeed the results of the examination indicated that it is toward typhus.

It needs to be clarified beforehand, what kind of complaints did your brother experience until he went to the doctor? What examinations has the doctor done to determine the cause of your sibling's complaint? Did your sibling not feel any improvement after undergoing treatment from this doctor?

Your sibling who seems confused or confused can have a variety of factors. Before drawing too early conclusions that this condition appears to be related to inappropriate previous treatment of the disease, you should first understand the various conditions that may cause the complaint:

Disorders of electrolyte balance in the body, including potassium Lack of sleep, too much sleep Mental disorders, for example due to depression, bipolar disorder, schizophrenia, schizoaffective disorders Other diseases, such as dehydration, anemia, hypotension, stroke, Parkinson's disease, brain tumors, kidney disorders, liver disorders, etc. Hypokalemia that your sibling is experiencing at this time can occur due to many factors, including typhus. When experiencing typhus, the sufferer will usually experience a lot of vomiting and diarrhea. This excessive loss of potassium from vomiting and diarrhea can lead to hypokalemia. In addition, hypokalemia can also occur due to other triggers, for example:

Lack of consumption of foods containing potassium Excessive alcohol consumption, smoking Too much sweating Folic acid deficiency Diabetic ketoacidosis Impaired kidney function, adrenal glands weakness, fatigue, recurrent muscle cramps and twitching, constipation, heart rhythm disturbances, frequent thirst, frequent urination, and so on.

This condition should be examined directly by a doctor or specialist in internal medicine so that it is given the right treatment. If your sibling's daze is purely due to hypokalemia, then by treating the hypokalemia, your sibling's condition will also improve. However, if not, the doctor can perform other tests to identify other possible causes. Alternatively, the doctor may refer your relative to another specialist who is appropriate for further treatment (for example, a psychiatric specialist).

In the meantime, you should always accompany your sibling in undergoing treatment. Encourage him and make sure that he can recover as long as he is treated well according to the doctor's advice. Help him live a diet rich in potassium, for example by consuming lots of bananas, oranges, grapes, apricots, spinach, broccoli, potatoes, sweet potatoes, and other potassium-rich food sources. Remind him to always sleep regularly, don't overly think about his illness. Teach him to be more open when there are problems at hand. Accompany him in living a healthy lifestyle, including by exercising regularly, getting up and sleeping regularly, eating nutritious food, and staying away from cigarettes, alcohol and illegal drugs.

Hope this helps ...

: by

Related Question

Time To Release The Pen On The Right Hand?

Time To Release The Pen On The Right Hand?

(12 months ago)

I want to ask the same year 2012/2013 then I fell off the motorbike and suffered a broken bone in my right hand I had to put a pen / plant in my hand r nIn the second hand control ... Read more

Safe Hemorrhoid Treatment For Young Pregnant Women?

Safe Hemorrhoid Treatment For Young Pregnant Women?

(1 year ago)

Bismillah Good morning, want to ask what ointments can be used to reduce pain in the ambient that has already been swollen and can not be entered .. I feel pain all over the body. ... Read more

3-year-old Child Exposed To Heavy Objects Hit In The Abdomen And Chest?

3-year-old Child Exposed To Heavy Objects Hit In The Abdomen And Chest?

(1 year ago)

3-year-old child affected by a collision in the stomach and chest area... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *